Connect with others who understand.

sign up log in
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Revlimid Rash On Body

Revlimid Rash On Body

Hi Everyone
I was on my first cycle of Revlimid two weeks ago. Started on a Sunday to keep it easy. The following week on Monday I started to itch by my upper right leg and breast area, but didn't think too much about it. By Tuesday I actually looked at the area and oh my, rash from my underarm areas all the way down to the very top of my legs, only on the front though. Worse on skin to skin areas like upper leg creases. I was expu the head itch so many of you head. ๐Ÿ˜‰ My oncologist nurse tookโ€ฆ read more

A MyMyelomaTeam Member said:

Betty, When You go thru any side affect on any drug the Dr should either Lower the Dose, or Stop that Drug.. The Paperwork that comes with the Meds says this.. Report All side effects and Dr Should make adjustments. Dex affected My Sugar so the Dr eliminated it . My Stomach was getting upset constantly from 25mg of Rev so My Dr Lowered it to 15mg .. Have a Good Talk with Your Dr... Please also Drink lots of Water.... Stay Positive and Stay Strong

posted about 1 year ago
A MyMyelomaTeam Member said:

When I 1st started Velcade Chemo and Radiation that was All I was on.
When they were done then I started getting Darzalex , Xgeva ,& 25mg of Revlimid. Now 10mg for 14days .Maybe its a reaction from Velcade & Revlimid.
Drink Lots of Water to Flush it thru ...
Did Your Dr talk to You about Darzalex ?

posted about 1 year ago
A MyMyelomaTeam Member said:

I had the same thing happen to me, they gave me a different medicine, but I donโ€™t remember the name, 11 year ago. Hope you feel better.

posted about 1 year ago
A MyMyelomaTeam Member said:

The first few months I was on Revlimid I had not only the rash but hives as well, and I was miserable. However, each month I had fewer hives and after the fourth month they both disappeared.

posted about 1 year ago
A MyMyelomaTeam Member said:

When I 1st Started My Treatments 3 Years ago I was on Aredia, Chemo w/Dexamethasone, and Velcade.. Yes My Legs also were Very Itchy and Dry so the Dr Prescribed Ketoconazole Cream and it worked. After a few Months on Dex I had to ask to Not give Me that cause My Sugar Levels went VERY HIGH.. 500+ .. So Dex stopped , My Velcade Finished and Aredia changed to Xgeva and then Started Darzalex ..After a Couple Months of this style Treatment I was put on 25mg of Revlimid for 4 months 21 days on-7 off ... Had Rev lowered to 15mg for 4 months and now 10 mg also lowered to 14 days on and 14 days off. It seems You are on Everything All at the same time.. I had it in Stages.. Check Sugar Levels it might be to High from the Dex making You itch.. Rev also might be to high .. (Phone number can only be seen by the question and answer creators) mg.. plus the days could be lowered from 21-14-7 ... I am Now getting My Darzalex by Injection and Xgeva also . Start Rev 10mg the same day as Treatment and No more itches or Rashes.. Hope this Helps... HUGZ

posted about 1 year ago
Already a Member? Log in